Is it normal to bleed during 2nd and 3rd week of taking Junel Fe?
- 28 Jun 2010 by schoeneman22
- junel fe 1.5/30, contraception, side effect
Ok, so I just had a baby 8 weeks ago and at about my 5th week post partum I began using Junel Fe. I have been bleeding for about a week and a half now and I am kind of concerned. Do not know if it is normal due to my hormones changing or what, but does anyone know what is going on?
12 Jul 2010
I am assuming you are not breast feeding!
Within the first 3 months of starting a pill it is likely that you will have irregular cycles. The cycles should regulate after 3 months of use. If it doesn't then please see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking medicine last month. I take pill at 9 pm with glass of milk and i wakeup at 5 am with nausea n belotedness n lose energy fast ...
0 answers • 6 Jan 2012 •
1 answer • 22 Mar 2012 •
So I am on the 3rd month of this BC and the 1st month I started on week 3... 2nd month I started on week 4 (NORMAL) and now this month (Month 3) I ...
1 answer • 26 Apr 2012 •
... used to the horm
1 answer • 5 Jan 2013 •
I started a new pack of the junel fe. this week and have had some dizzy and weak spells. went to dr. and they are going to check blood work then ...
1 answer • 15 Mar 2013 •